# SDR REXA2016102002117

- Difficulty date: October 20, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 18,389 hours, 18,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R387799
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 CARGO TRACK AT BS 559+78 - 559+95 HAS CORROSION.  REMOVED & REPLACED THE CARGO TRACK IAW AMM 53-00-49-020-001 A, & 53-00-49-420-001A.
